Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 14, Issue 3, Pages 439-442
http://dx.doi.org/10.1155/S0161171291000583

Factorization of k-quasihyponormal operators

1Department of Mathematics, University of Delhi, Delhi 110007, India
2Department of Mathematics, S.R.C.C., University of Delhi, Delhi 110007, India

Received 1 January 1987; Revised 17 March 1989

Copyright © 1991 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

S. C. Arora and J. K. Thukral, “Factorization of k-quasihyponormal operators,” International Journal of Mathematics and Mathematical Sciences, vol. 14, no. 3, pp. 439-442, 1991. https://doi.org/10.1155/S0161171291000583.